Pink Sheet is part of the Business Intelligence Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

Acetaminophen Boosts Liver Toxicity Alone, As Combination Therapy – JAMA

This article was originally published in The Tan Sheet

Executive Summary

A study finding that the maximum recommended OTC dose of acetaminophen increased the risk of liver toxicity when used both alone and in combination with certain Rx opioids adds to existing concerns about the safety of the analgesic
Advertisement

Related Content

American Liver Foundation Issues Warning On Acetaminophen Intake Levels
American Liver Foundation Issues Warning On Acetaminophen Intake Levels
American Liver Foundation Issues Warning On Acetaminophen Intake Levels

Topics

Advertisement
UsernamePublicRestriction

Register

PS099529

Ask The Analyst

Please Note: You can also Click below Link for Ask the Analyst
Ask The Analyst

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel